# SDR SWI2024F00713

- Difficulty date: May 25, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LUGS OF PAX DOOR HINGE ARE SCRATCHED AND PITTED.  (DOOR SIDE)    LUGS OF PAX DOOR HINGE BLENDED, REPAIRED AND FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 52-11-01-201-007-A01 REPAIR TYPES L (1) AND LV (4) AND (REFERENCE DWG 601R318073 REV. -E). SURFACE FINISH OF LUGS RESTORED IAW CRJ 700 SRM 51-25-06-001-001-A01 AND CRJ 700 SRM 51-25-16-001-001-A01. SEE CONTINUATION CARD FOR DETAILS AND COMPLIED WITH TASK CARD 51-900-1002-SKY
